# SDR UALA2012040502115

- Difficulty date: April 4, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 64,321 hours, 11,324 cycles
- Engine: Pwa PW4077
- System (JASC): 2700 · Flight Control System
- Part: Control Unit
- Part number: 4885501002
- Part serial: 14815838
- Condition: No Test
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OP CHECK OF ACE MONITORING FUNCTION PER 3SV FAILED.  REPLACED L1 ACE, NO HELP.  SWAPPED L1 AND L2 ACE, LRU TESTS PASSED, ACE MONITOR TEST PASSED.
